# SDR 95ZZZM284

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Dhav DHC8102
- Aircraft serial: 070
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 82970018009
- Condition: Failed
- Location: Lt Mlg
- Part time: 9,148 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 3064 - PBI-TPA - LEFT FORWARD MAIN GEAR DOOR REMAINED OPEN AFTER TAKEOFF.  AIRCRAFT CONTINUED ON TO TPA AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE LEFT MAIN FORWARD GEAR DOOR ACTUATOR.
